Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 50, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 24, 2015, 7:20 PM CDT for Bexar County, Texas. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 7:20 PM CDT (00:20 UTC)
- Expired
- May 25, 2015, 10:23 AM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 68 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Medina River at San Antonio US 281S (SAAT2).
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
302
WGUS44 KEWX 250020
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT SUN MAY 24 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Medina River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-251523-
/O.NEW.KEWX.FL.W.0050.150525T0020Z-150525T1523Z/
/SAAT2.1.ER.000000T0000Z.150524T2015Z.150525T0323Z.NO/
720 PM CDT SUN MAY 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Medina River At Hwy 281.
* until Monday morning...or until the warning is cancelled.
* At 6:15 PM Sunday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river level we be around crest early Sunday evening then begin
falling. The river level will fall below flood stage Monday afternoon.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hwy 281 16 20 20.8 Sun 06 PM 17.1 10.4 7.0 6.0 5.7
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$2 follow-up statements
833
WGUS84 KEWX 250324
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 PM CDT SUN MAY 24 2015
...The flood warning continues for the following rivers in Texas...
Medina River At Hwy 281 AFFECTING Bexar County
San Antonio River Near Elmendorf AFFECTING Bexar and Wilson Counties
San Antonio River Near Falls City AFFECTING Karnes County
Cibolo Creek Near Falls City AFFECTING Karnes County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-251509-
/O.EXT.KEWX.FL.W.0050.000000T0000Z-150525T1509Z/
/SAAT2.1.ER.000000T0000Z.150524T2015Z.150525T0309Z.NO/
1024 PM CDT SUN MAY 24 2015
The flood warning continues for the Medina River At Hwy 281.
* At 9:15 PM Sunday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...the river will continue to fall to below flood stage Sunday night.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Hwy 281 16 20 20.3 Sun 09 PM 16.8 9.8 6.7 5.9 5.7
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-493-252124-
/O.EXT.KEWX.FL.W.0040.000000T0000Z-150526T0744Z/
/ELMT2.2.ER.150524T0712Z.150524T1715Z.150525T1944Z.NO/
1024 PM CDT SUN MAY 24 2015
The flood warning continues for the San Antonio River Near Elmendorf.
* At 9:30 PM Sunday the stage was 42.2 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by Monday
early afternoon.
* Impact...At 43.0 feet...Moderate lowland flooding inundates and damages crop
and pastureland below San Antonio to below Floresville. Numerous roads and
bridges are flooded. Oil well pump jacks and irrigation pumps are flooded and
damaged.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Elmendorf 33 35 42.2 Sun 09 PM 38.9 24.5 17.5 16.4 15.8
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$
TXC255-252124-
/O.EXT.KEWX.FL.W.0049.150526T1000Z-150527T1708Z/
/FACT2.1.ER.150526T1000Z.150526T1800Z.150527T0508Z.NO/
1024 PM CDT SUN MAY 24 2015
The flood warning continues for the San Antonio River Near Falls City.
* At 9:15 PM Sunday the stage was 3.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Tuesday morning and continue to rise to
near 12.8 feet by Tuesday early afternoon. The river will fall below flood
stage by early Wednesday morning.
* Impact...At 12.0 feet...Minor lowland flooding above Falls City to above
Goliad floods irrigation pumps, equipment, crops and pastureland. Livestock
can be cut off in low areas of the flood plain..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Falls City 6 12 3.1 Sun 09 PM 5.5 12.3 10.2 4.4 3.3
&&
LAT...LON 2894 9813 2899 9804 2897 9782 2876 9764
2872 9770 2889 9786
$$
TXC255-252124-
/O.EXT.KEWX.FL.W.0045.150525T1848Z-150528T0710Z/
/FCTT2.3.ER.150525T1848Z.150527T0000Z.150527T1910Z.NO/
1024 PM CDT SUN MAY 24 2015
The flood warning continues for the Cibolo Creek Near Falls City.
* At 10:15 PM Sunday the stage was 9.6 feet.
* Flood stage is 17.0 feet.
* Major flooding is forecast.
* Forecast...rise above flood stage by early Monday afternoon and continue to
rise to near 27.2 feet by Tuesday evening. The river will fall below flood
stage by Wednesday early afternoon.
* Impact...At 27.0 feet...Major lowland flooding of crop and pasture land above
Stockdale to the San Antonio River confluence. Cuts off hundreds of cattle and
potentially drowns them. Most roads and bridges near the river flood. Nearly
all the facilities of Goliad State Park downstream flood and are severely
damaged..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Falls City 6 17 9.6 Sun 10 PM 13.5 22.3 20.8 4.3 2.6
&&
LAT...LON 2914 9803 2917 9794 2894 9780 2892 9790
$$121
WGUS84 KEWX 250707
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 AM CDT MON MAY 25 2015
...The flood warning is cancelled for the following rivers in Texas...
Medina River At Hwy 281 AFFECTING Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-250737-
/O.CAN.KEWX.FL.W.0050.000000T0000Z-150525T1509Z/
/SAAT2.1.ER.000000T0000Z.150524T2015Z.150525T0322Z.NO/
207 AM CDT MON MAY 25 2015
The flood warning is cancelled for
the Medina River At Hwy 281.
* At 12:15 AM Monday the stage was 19.5 feet.
* Flood stage is 20.0 feet.
* Forecast...the river will continue to fall to 9.8 feet by tomorrow morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Hwy 281 16 20 19.5 Mon 12 AM 9.8 6.7 5.9 5.7
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 24, 7:20 PM CDT, 0 minutes earlier.
Area forecast discussion, May 24, 7:20 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 720 PM CDT SUN MAY 24 2015 .AVIATION.../00Z TAFS/ CIGS HAVE LIFTED TO VFR AS DRY AIR BRIEFLY MOVES IN FROM THE WEST...BUT MOIST S-SE FLOW WILL CAUSE CIGS TO LOWER TO MVFR AND IFR BY 6-7Z AT SAT/SSF/AUS AND BORDERLINE MVFR-IFR BY 10Z AT DRT. ANOTHER UPPER LEVEL DISTURBANCE WILL HELP TRIGGER ISO TSRA AT DRT BETWEEN 12-15Z...BEFORE BECOMING MORE WIDESPREAD AT SAT/SSF/AUS LATE MONDAY MORNING THROUGH THE AFTERNOON. A FEW HI-RES MODELS ARE A BIT FASTER THAN THE GLOBAL MODELS AND SUGGEST SCT SHRA AND TSRA MAY OCCUR LATE TOMORROW MORNING AHEAD OF MORE WIDESPREAD SHRA AND TSRA TOMORROW AFTERNOON...SO HAVE ADDED IN TEMPO GROUPS BEGINNING AT 15-16Z AT SAT/SSF/AUS AND MOVED TIMING UP AN HOUR TO ACCOUNT FOR THIS. OTHERWISE...PREVAILING TSRA SHOULD OCCUR FOR AT LEAST A FEW HOURS MONDAY AFTERNOON BEFORE ENDING BY EARLY MONDAY EVENING. && .PREV DISCUSSION... /ISSUED 322 PM CDT SUN MAY 24 2015/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... THE SHORT BREAK FROM PRECIPITATION CONTINUES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. A FEW SHOWERS AND AN ISOLATED THUNDERSTORMS ARE STILL POSSIBLE LATER THIS AFTERNOON. HAVE SEEN A FEW ISOLATED SHOWERS BEGINNING TO FORM UP IN WILLIAMSON COUNTY. THIS SUPPORTS WHAT THE HRRR SHOWS THROUGH THE EVENING HOURS. DRY AIR HAS FILTERED IN BEHIND THE TWO LINES OF CONVECTION THIS MORNING. ALL OF THE MODELS HAVE SOUTH CENTRAL TEXAS REMAINING DRY OVERNIGHT WITH ONLY THE NAM SHOWING ANY CONVECTION/QPF OVERNIGHT. WILL DISCOUNT THE NAM FOR NOW. THE NEXT UPPER LEVEL DISTURBANCE IS NOW ALONG THE CALIFORNIA/ARIZONA BORDER. THIS WILL APPROACH THE AREA MONDAY. MODELS ARE A BIT SPLIT ON TIMING OF THE SHOWERS AND THUNDERSTORMS TOMORROW...BUT THEY ARE IN FAIRLY GOOD AGREEMENT ON QPF AMOUNTS. THE NAM...GFS...AND ECMWF ALL CONCENTRATE QPF ACROSS THE NORTHERN I-35 CORRIDOR AND POINTS EAST WITH LESSER AMOUNTS ACROSS THE HILL COUNTRY AND BEXAR COUNTY AREA. STILL THOUGH MODELS ARE SHOWING 1 TO 3 INCHES ACROSS AREAS THAT NOT ONLY HAD 1 TO 3...OR IN SOME CASES A LOT MORE...INCHES OF A RAIN LAST NIGHT BUT HAVE ALSO HAD SEVERAL HEAVY RAIN EVENTS OVER THE LAST FEW WEEKS...LIKE THE BASTROP AND LEE COUNTY AREAS. THE HEAVIER STORMS TOMORROW COULD PRODUCE LOCALLY HEAVY RAINFALL UP TO 5 INCHES. THIS SHOULD BE ENOUGH TO CAUSE MORE FLOODING CONCERNS SO FOR THAT REASON WE WILL BE ISSUING A FLASH FLOOD WATCH FROM 10 AM MONDAY THROUGH 1 AM ON TUESDAY. AGAIN ALTHOUGH QPF AMOUNTS ARE EXPECTED TO BE LOWER TOMORROW THAN THEY WERE LAST NIGHT THE ALREADY SATURATED GROUND CANNOT TAKE ANYMORE RAINFALL LEADING TO THE ENHANCED FLASH FLOOD RISK. THE LINE OF STORMS WILL BE FAST MOVING SO PRECIPITATION SHOULD BE ENDING BY LATE MONDAY NIGHT. MOST OF THE MESOSCALE MODELS BEGIN CONVECTION ACROSS THE EDWARDS PLATEAU AS EARLY AS 7 TO 10 AM TOMORROW. EARLY ON STORMS SHOULD BE MORE CELLULAR. EVENTUALLY THESE STORMS WILL FORM INTO A LINE OF SHOWERS AND THUNDERSTORMS MUCH LIKE WHAT WE SAW COME THROUGH LAST NIGHT. THIS LINE WOULD APPROACH THE I-35 CORRIDOR MID TO LATE AFTERNOON TOMORROW. SEVERE WEATHER PARAMETERS ARE AGAIN IMPRESSIVE FOR TOMORROW WITH FORECAST SOUNDINGS SHOWING PLENTY OF INSTABILITY AND SHEAR TO SUPPORT NOT ONLY THE THREAT FOR LARGE HAIL AND DAMAGING WINDS...BUT ALSO A FEW ISOLATED TORNADOES. SIMILAR TO YESTERDAY AFTERNOON AND OVERNIGHT THE STORM MODE THAT THE STORMS TAKE WILL MOST LIKELY DETERMINE THE MAIN THREATS. THE LONGER THE STORMS STAY CELLULAR THE BETTER THE CHANCES FOR TORNADOES. WITH MOST MODELS SHOWING A LINEAR SYSTEM COMING ACROSS THE I-35 CORRIDOR THE MAIN THREATS WILL BE STRAIGHTLINE WINDS...SOME ISOLATED HAIL...AND THE POSSIBILITY OF A QLCS TORNADO OR TWO. WE SAW SEVERAL CIRCULATIONS OR SPIN UPS ALONG THE LINE OF THUNDERSTORMS LAST NIGHT AS IT PROGRESSED ACROSS THE AREA. A STORM SURVEY TEAM IS CURRENT EN ROUTE TO GO DETERMINE IF THERE WERE ANY TORNADOES OR IF THE DAMAGE WAS CAUSED BY STAIGHTLINE WINDS. MODELS HAVE THE LINE OF STORMS THROUGH THE AREA BY 10 PM TO MIDNIGHT MONDAY INTO EARLY TUESDAY MORNING. IN SUMMARY...QUIET NIGHT TONIGHT...CONVECTION STARTING EARLY TOMORROW...FLASH FLOOD WATCH STARTING AT 10 AM...CONVECTION APPROACHING THE I-35 CORRIDOR MID TO LATE AFTERNOON WITH A THREAT FOR LOCALLY HEAVY RAIN AND SEVERE WEATHER...MOVING OUT OF THE AREA LATE MONDAY NIGHT INTO TUESDAY. LONG TERM (TUESDAY THROUGH SUNDAY)... MID WEEK SHOULD SEE A LULL IN PRECIPITATION FOR TUESDAY THROUGH THURSDAY MORNING AS THE UPPER LEVEL PATTERN BECOMES MORE ZONAL AND EVEN SOME WEAK RIDGING TAKES PLACE ACROSS SOUTH TEXAS. WHILE THE PATTERN BECOMES MORE PROGRESSIVE ANOTHER TROUGH DROPS ACROSS THE WESTERN U.S. WITH ANOTHER DISTURBANCE TRACKING ACROSS THE SOUTHWEST U.S. BY LATE THURSDAY INTO FRIDAY. THIS WILL UP RAIN CHANCES AGAIN INTO THE WEEKEND AS THE TROUGH ALSO DRAGS A BOUNDARY ACROSS THE AREA. THE WET AND RAINY PATTERN LOOKS TO CONTINUE. ANOTHER FACTOR THAT MAY PLAY INTO THE WEATHER LATE NEXT WEEK IS THAT MODELS ARE FORMING A TROPICAL SYSTEM IN THE PACIFIC THAT COULD SEND MOISTURE UP OUR DIRECTION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 83 72 82 69 88 / 30 20 80 40 20 AUSTIN BERGSTROM INTL AIRPORT 82 72 82 68 87 / 30 20 80 40 20 NEW BRAUNFELS MUNI AIRPORT 84 72 83 70 87 / 20 20 80 30 20 BURNET MUNI AIRPORT 82 70 80 67 87 / 30 20 80 30 20 DEL RIO INTL AIRPORT 91 70 90 68 93 / 20 20 50 20 10 GEORGETOWN MUNI AIRPORT 81 72 80 69 87 / 30 20 80 30 20 HONDO MUNI AIRPORT 86 71 84 70 88 / 20 20 80 30 20 SAN MARCOS MUNI AIRPORT 82 73 82 70 87 / 30 20 80 40 20 LA GRANGE - FAYETTE REGIONAL 81 74 82 72 87 / 30 30 80 50 20 SAN ANTONIO INTL AIRPORT 85 73 83 72 88 / 20 20 80 30 20 STINSON MUNI AIRPORT 85 73 84 72 88 / 20 20 80 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE... FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL... KERR...LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...09 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 24, 4:56 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 456 PM CDT SUN MAY 24 2015 TXZ171>173-183>194-202>209-217>225-228-252200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 456 PM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPECTED TODAY. HOWEVER...FLOODED AREAS WILL BE SLOW TO DRAIN TODAY DUE TO COPIOUS RAINFALL AMOUNTS ACROSS SOUTH CENTRAL TEXAS THE PAST 24 HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NEW EPISODES OF HEAVY RAIN WILL LIKELY OCCUR AGAIN MONDAY...MAINLY EAST OF HIGHWAY 83. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED...WITH SOME LOCATIONS RECEIVING UP TO 5 INCHES. IN ADDITION...STORMS ON MONDAY WILL ALSO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. TUESDAY THROUGH THURSDAY MORNING SHOULD BE A RELATIVELY QUIET FEW DAYS WITH ISOLATED SHOWERS AND THUNDERSTORMS. ANOTHER UPPER LEVEL DISTURBANCE WILL APPROACH FROM THE WEST AS A WEAK BOUNDARY MOVES IN FROM THE NORTH LATE THURSDAY INTO FRIDAY...SETTING UP THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL INTO THE WEEKEND. A FLASH FLOOD WATCH IS IN EFFECT FROM 10 AM CDT MONDAY MORNING THROUGH 1 AM CDT TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND EVENING.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:34 PM CDT | River Flood Warning | EWX | Uvalde | 23 hr |
| May 25, 5:37 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 68 min |
| May 25, 6:22 AM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 25, 6:33 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 25, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| May 25, 6:44 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| May 25, 7:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 54 min |
| May 25, 7:37 AM CDT | Special Weather Statement | EWX | Real | 38 min |
| May 25, 7:38 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| May 25, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 64 min |
| May 25, 8:12 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 25, 8:18 AM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Real | 3 hr |
| May 25, 8:40 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 50 min |
| May 25, 8:45 AM CDT | Special Weather Statement | EWX | Real | 30 min |
| May 25, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 46 min |
| May 25, 9:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 60 min |
| May 25, 9:51 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 17 min |
| May 25, 9:57 AM CDT | Tornado Warning | EWX | Gillespie | 20 min |
| May 25, 10:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr | 19 min |
| May 25, 10:12 AM CDT | Flash Flood Warning | EWX | Gillespie, Llano | 5 hr |
| May 25, 10:25 AM CDT | Severe Thunderstorm Warning | EWX | Llano | 46 min |
| May 25, 11:20 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| May 25, 11:32 AM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| May 25, 11:41 AM CDT | Special Weather Statement | EWX | Gillespie | 34 min |
| May 25, 11:46 AM CDT | Special Weather Statement | EWX | Llano | 29 min |
| May 25, 12:04 PM CDT | Special Weather Statement | EWX | Llano | 26 min |
| May 25, 12:12 PM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| May 25, 12:33 PM CDT | Tornado Warning | EWX | Gillespie | 27 min |
| May 25, 12:51 PM CDT | Tornado Warning | EWX | Blanco, Gillespie | 24 min |
| May 25, 12:53 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 1:08 PM CDT | Tornado Warning | EWX | Burnet | 37 min |
| May 25, 1:13 PM CDT | Tornado Warning | EWX | Blanco, Burnet, Llano | 47 min |
| May 25, 1:39 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays, Travis, Williamson | 2 hr |
| May 25, 1:51 PM CDT | Flash Flood Warning | EWX | Bexar, Burnet, Comal, Hays, Travis, Williamson | 3 hr |
| May 25, 1:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| May 25, 1:59 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 46 min |
| May 25, 2:18 PM CDT | Flash Flood Warning | EWX | Burnet, Llano | 117 min |
| May 25, 2:29 PM CDT | Tornado Warning | EWX | Hays, Travis | 46 min |
| May 25, 2:42 PM CDT | Tornado Warning | EWX | Williamson | 20 min |
| May 25, 3:16 PM CDT | Tornado Warning | EWX | Travis | 29 min |
| May 25, 3:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more | 3 hr |
| May 25, 3:27 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 33 min |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 52 min |
| May 25, 4:02 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 25, 4:14 PM CDT | River Flood Warning | EWX | Williamson | 16 hr |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 46 min |
| May 25, 4:19 PM CDT | River Flood Warning | EWX | Llano | 27 hr |
| May 25, 4:21 PM CDT | Tornado Warning | EWX | Bastrop, Travis | 24 min |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Blanco | 24 hr |
| May 25, 4:29 PM CDT | River Flood Warning | EWX | Travis | 35 hr |
| May 25, 4:45 PM CDT | Tornado Warning | EWX | Bastrop | 30 min |
| May 25, 4:49 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis, Williamson | 3 hr |
| May 25, 4:58 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 3 hr |
| May 25, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Lee | 46 min |
| May 25, 5:24 PM CDT | Special Weather Statement | EWX | Guadalupe | 51 min |
| May 25, 5:48 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 25, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 45 min |
| May 25, 6:18 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 6 hr |
| May 25, 6:22 PM CDT | Tornado Warning | EWX | Fayette | 23 min |
| May 25, 6:26 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 44 hr |
| May 25, 6:33 PM CDT | Tornado Warning | EWX | Gonzales, Guadalupe, Wilson | 42 min |
| May 25, 6:47 PM CDT | Tornado Warning | EWX | Fayette | 28 min |
| May 25, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 42 min |
| May 25, 6:55 PM CDT | Tornado Warning | EWX | Gonzales, Wilson | 37 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.